# SDR F3LA2022060800055

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N232FR
- Make and model: Airbus A320-214
- Aircraft serial: 06838
- Aircraft time: 22,753 hours, 9,681 cycles
- System (JASC): 3251 · Steering Unit
- Part: Plug
- Condition: Loose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: REFERENCE LP236579 ITEM ; AC DOES NOT TURN TO LEFT ON TAXI UNTIL TILLER AT 20°
CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING IAW A320 32-46-00-740-004-A. NO FAULTS NOTED AT THIS TIME. RESEATED CANNON PLUG AND STET SCREWS ON TILLER IAW AMM 32-51-11-400-001-A. PERFORMED OPS CHECK OF NWS A320 AMM 32-51-00-720-003-A. OPS CHECK GOOD AT THIS TIME. AC OK FOR SVC.
